# SDR UPS204809

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHT ASSY AS YOU ENTER CABIN, WOULD NOT WORK WHEN LIGHTS ARMED AND POWER SHUTDOWN.  ASSY WOULD ONLY WORK WITH SWITCH ON, ON THE ASSY ITSELF.  REMOVED AND REPLACED ASSY USING ORIGINAL BATTERIES, OPS CHECKED NORMAL.
